# SDR 2001UALA00688

- Difficulty date: May 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED. AFT PIT STA 727 STR 25L. INSTALLED STRINGER SPLICE.
